MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. WORKMATE CLARIS DISPLAY PLUS AMPLIFIER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. WORKMATE CLARIS DISPLAY PLUS AMPLIFIER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number H700150
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/18/2018
Type of Reportable Event Serious Injury
Event or Problem Description
During the procedure, when the cpu and the amplifier were properly connected and the patches for the 12-lead body surface ecg were attached to the patient, an error message "amplifier errors" was displayed and the waveform did not display at all.The system became connected when "clear error" was performed through the communication test, however, the error was again displayed.The amplifier and cpu were power cycled with no resolution.The procedure was abandoned and there were no adverse consequences to the patient.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be determined.
 
Additional Manufacturer Narrative
One workmate claris amplifier was received for evaluation.Visual inspection revealed the connectors, switches, and labels had no physical damage.All of the mounting hardware was secured.The returned workmate claris amplifier was powered on and successful communication was established with the test standard workmate claris computer.A basic signal acquisition/quality test which included the surface ecg, baseline, amplitude and stimulus switching were performed and confirmed that the returned amplifier performed within the factory specifications.The communication test was run for over 60 hours and no interruption or drop in communication was observed.No error message was observed.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The review determined the process was performed and completed in accordance with abbott specifications and procedures.The cause of the reported event is unknown as the device functioned as intended.

Brand Name
WORKMATE CLARIS DISPLAY PLUS AMPLIFIER
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
MDR Report Key8227624
Report Number2184149-2019-00001
Device Sequence Number1961472
Product Code DQK
UDI-Device Identifier05415067017031
UDI-Public05415067017031
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K151911
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberH700150
Device Catalogue NumberH700150
Device Lot Number6513896
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/06/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/18/2018
Supplement Date Received by Manufacturer01/08/2019
02/22/2019
10/09/2020
Initial Report FDA Received Date01/08/2019
Supplement Report FDA Received Date01/31/2019
02/22/2019
10/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1